Martin boundary for some symmetric Lévy processes

Panki Kim, Renming Song, Zoran Vondrav cek

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationFestschrift Masatoshi Fukushima
PublisherWorld Sci. Publ., Hackensack, NJ
Pages307-342
Number of pages36
Volume17
DOIs
StatePublished - 2015

Publication series

NameInterdiscip. Math. Sci.
PublisherWorld Sci. Publ., Hackensack, NJ

Cite this

Kim, P., Song, R., & Vondrav cek, Z. (2015). Martin boundary for some symmetric Lévy processes. In Festschrift Masatoshi Fukushima (Vol. 17, pp. 307-342). (Interdiscip. Math. Sci.). World Sci. Publ., Hackensack, NJ. https://doi.org/10.1142/9789814596534_0017